# SDR YENA2021010400005

- Difficulty date: December 29, 2020
- Submitted: January 5, 2021
- Operation: Air carrier
- Aircraft: N503JB
- Make and model: Airbus A320-232
- Aircraft serial: 1123
- Aircraft time: 79,764 hours, 29,879 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Fastener
- Condition: Sheared
- Location: Frame 36
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING  HEAVY MAINTENANCE, ACCOMPLISH REPAIR OF SHEARED FASTENERS AND CRACKS FOUND AT CENTER FUSELAGE AT FR 36 LT & RT PRESSURE PANEL AFFECTING LT & RT FITTING CONNECTION.  REPAIRED IAW FLIGHTSTAR EA 20046& RDAS 80854592/003/2020 ISSUE A.  REFER TO JETBLUE EC A20-838-01.  CLASSIFIED AS MAJOR.
